# SDR QXEA200800694

- Difficulty date: June 25, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 17,375 hours, 17,537 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Malfunctioned
- Location: Aft Service
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLIGHT 2307 - RT REAR SERVICE DOOR WILL NOT CLOSE.  RESET DOOR PER SERVICE LETTER.  DH8-400-SL-52-003A.  RETURNED TO SERVICE.  NO PARTS REPLACED.  (A)
